MathSciNet Relay Station
MathSciNet bibliographic data
MR483382 (58 #3388) 65H05
Sherman, Andrew H. On Newton-iterative methods for the solution of systems of nonlinear equations. SIAM J. Numer. Anal. 15 (1978), no. 4, 755–771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement